×

Exact solutions to two higher order nonlinear Schrödinger equations. (English) Zbl 1143.35374

Summary: Using the homogeneous balance principle and \(F\)-expansion method, the exact solutions of two higher order nonlinear Schrödinger equations which describe the propagation of femtosecond pulses in nonlinear fibres are obtained with the aid of a set of subsidiary higher order ordinary differential equations (sub-equations for short).

MSC:

35Q55 NLS equations (nonlinear Schrödinger equations)
35Q51 Soliton equations
35A20 Analyticity in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hasegawa, A.; Tappert, F., Appl phys lett, 23, 171, (1973)
[2] Mollenauer, L.F.; Stolen, R.H.; Gordon, J.P., Phys rev lett, 45, 1095, (1980)
[3] Wang, M.L., Phys lett A, 199, 169, (1995)
[4] Wang, M.L., Phys lett A, 213, 279, (1996)
[5] Zhang, J.L.; Wang, Y.M.; Wang, M.L., Chin phys, 12, 245, (2003)
[6] Wang, M.L.; Wang, Y.M., Phys lett A, 287, 211, (2001)
[7] Zhou, Y.B.; Wang, M.L.; Wang, Y.M., Phys lett A, 308, 31, (2003)
[8] Wei, C.M.; Xia, Z.Q.; Yu, L.Y., Chaos, solitons & fractals, 26, 1475-1483, (2005)
[9] Zhao, X.Q.; Wang, L.M.; Zhao, T.J., Chaos, solitons & fractals, 25, 171-175, (2005)
[10] Zheng, C.L.; Chen, L.Q., Chaos, solitons & fractals, 24, 1347-1351, (2005) · Zbl 1070.35101
[11] Xia, T.C.; Chen, D.Y., Chaos, solitons & fractals, 23, 1405-1411, (2005)
[12] Zayed, E.M.E.; Zedan, H.A.; Gepreel, K.A., Chaos, solitons & fractals, 22, 285-303, (2004)
[13] Zayed, E.M.E.; Zedan, H.A.; Gepreel, K.A., Int J nonlinear sci numer simul, 5, 3, 221-234, (2004) · Zbl 1069.35080
[14] Xie, Y.C., Chaos, solitons & fractals, 20, 337-432, (2004)
[15] Xie, Y.C., Chaos, solitons & fractals, 21, 473-480, (2004)
[16] Elwakil, S.A.; El-labany, S.K.; Zahran, M.A.; Sabry, R., Chaos, solitons & fractals, 19, 1083-1086, (2004)
[17] Zhang, J.L.; Wang, M.L.; Cheng, D.M., Commun theor phys, 40, 129-132, (2003)
[18] Zhang, J.L.; Ren, D.F.; Wang, M.L., Chin phys, 12, 825-830, (2003)
[19] Wang, Y.M.; Li, X.Z.; Yang, S.; Wang, M.L., Commun theor phys, 44, 396-400, (2005)
[20] Zhang, J.L.; Ren, D.F.; Wang, M.L., Acta math sin, 25A, 2, 213-219, (2005)
[21] Wang, M.L.; Li, X.Z., Chaos, solitons & fractals, 27, 477-486, (2006)
[22] Li, X.Y.; Yang, S.; Wang, M.L., Chaos, solitons & fractals, 25, 629-636, (2005)
[23] Wang, M.L.; Li, X.Z., Phys lett A, 343, 48-54, (2005)
[24] Wang, M.L.; Li, X.Z., Chaos, solitons & fractals, 24, 1257-1268, (2005)
[25] Ren, Y.J.; Zhang, H.Q., Chaos, solitons & fractals, 27, 959-979, (2006)
[26] Bai, C.L.; Zhao, H., Chaos, solitons & fractals, 27, 1026-1035, (2006)
[27] El-Sabbagh, M.F.; Ali, A.T., Int J nonlinear sci numer simul, 6, 2, 151-162, (2005)
[28] Zhu, Y.G.; Lu, Z.S., Chaos, solitons & fractals, 27, 836-842, (2006)
[29] Abdusalam, H.A., Int J nonlinear sci numer simul, 6, 2, 99-106, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.